# SDR AALA20050183

- Difficulty date: March 4, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- Engine: Pwa JT8D217C
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ORD  INFLIGHT T9673/4 MAR  TEST FLIGHT FUMES IN CABIN SHORTLY AFTER TAKEOFF.  VISIBLE BLUE SMOKE COMING FROM AFT CABIN, QUICKLY FILLED ENTIRE CABIN. TURNED OFF AIR CONDITIONER PACKS.  SMOKE SLOWLY DISSIPATED.  LANDED, DECLARED EMERGENCY LANDING DURING TEST FLIGHT.  FOUND OIL LEAKING FROM APU.  REPLACED APU.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
